# SDR QXEA0101342

- Difficulty date: August 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4030
- Aircraft time: 1,082 hours, 1,317 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 3985001003
- Part serial: 00068
- Condition: Malfunctioned
- Location: Flight Control
- Part time: 1,082 hours, 1,317 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

GEG - VIBRATION LEFT SIDE OF FUSELAGE.  PITCH TRIM FAIL.  REMOVED AND REPLACED FLIGHT CONTROL ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
